# SDR HEEA080102

- Difficulty date: June 18, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N412SM
- Make and model: Bell 412
- Aircraft serial: 33197
- Aircraft time: 1,001 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 212061202010
- Condition: Damaged
- Location: Exhaust
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE NR 2 ENGINE FIRE LIGHT ILLUMINATED. REPLACED NR 2 ENGINE EXHAUST DUCT, AFTER CRACK WAS FOUND ALONG THE FLANGE JOINT.
